# SDR RAIA00605022

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 18,682 hours, 16,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - EMERGENCY LIGHTS OUT BETWEEN 3A AND 6A.  RESECURED CONNECTION STRIP FLOOR LIGHTING.
